# SDR AALA201903279038

- Difficulty date: March 26, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 55,756 hours, 29,128 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR, NR 2 HINGE FITTING BEARING HAD EXCESSIVE PLAY AND WAS WORN.   REPLACED THE HINGE FITTING IAW AMM 55-16-42.
